Academic Journals Database
Disseminating quality controlled scientific knowledge

Additive bases of positive integers and related problems

Author(s): Artüras Dubickas

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 3;
Issue: 2;
Start page: 81;
Date: 2008;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Additive basis | sumset | square of a polynomial.

Let $A$ be an infinite set of nonnegativeintegers and let $k \geq 2$ be an integer. We investigate the relation between the number of representations of an integer $n$ by sums of the form $a_1+ \dots+a_k$, where $a_1, \dots, a_k \in A$,and the size of $A$. Some related problems are alsoconsidered.
Why do you need a reservation system?      Affiliate Program